Are seasonal allergies worse during withdrawal? « on: May 24, 2017, 01:42:03 am »
The past two years I’ve had what I’ve assumed were horrible seasonal allergies. It’s mainly sinus pressure and congestion. I also feel like my ears have water in them, but when I’ve had them checked the doc doesn’t see anything. I know benzo withdrawal causes a host of problems and affects the immune system. Wondering what the science involved is with the allergies being so bad. I’ve had no sinus or ear infections but sometimes the pressure between my eyes is just unbearable. Any thoughts?
Re: Are seasonal allergies worse during withdrawal? « Reply #1 on: May 24, 2017, 01:43:42 am »
I think so, its been YEARS since mine have been this bad.
Re: Are seasonal allergies worse during withdrawal? « Reply #2 on: May 24, 2017, 09:07:14 pm »
Yes, mine have been worse this year since I got off benzos. I think withdrawal can ramp up any other health issues we have. I think maybe that withdrawal puts us in an inflammatory, reactive state and our bodies can over react to all kinds of things-old and new…ugh.